# SDR ASOA2016082115285

- Difficulty date: August 21, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 27,522 hours, 26,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY CURVED OVERHEAD EMERGENCY LIGHT LT TIP LIGHT, INOPERATIVE.  SYSTEM SELF RESET.  FAULT NO LONGER EXIST IAW MCC.  NO FURTHER ACTION REQUIRED.
